Ask The Doctor > Questions & Answers > Bleeding during intercourse while TTC after birth control.

Bleeding during intercourse while TTC after birth control.

Patient: My husband and I are trying to conceive. I finished birth control a week and a half ago and my bc fake period or whatever three days ago. While having sex tonight, I bled like having a period, but only for a few minutes. Is this normal?

 

 

Symptoms: Bleeding during intercourse.

 

 

Doctor: Hello,Thanks for the query.If your withdrawal bleed following your birth control stoppage lasted only for 3 days t hen it is likely that the bleeding you experienced after intercourse is likely to be collected blood in uterus and a part of the withdrawal blood. This may take 2-3 days to subside or complete in toto.You may choose to wait for a week before resuming the intercourse again.I hope I have answered your query,Regards,

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment